# SDR IPXA2023100941831

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 35,018 hours, 12,348 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Trust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENT SDR *** #2 ENGINE, THE L/H UPPER SIDE T/R ACTUATOR BALLSCREW WAS CORRSION AND ACTUATOR END WAS CRACKED. DURING LUB T/R BALLSCREW NUT FOUND. ACCOMPLISHED EO-88380-REQ1 ITEM CLOSED.
